Mieczyslaw Dabkowski

Mieczyslaw Dabkowski

Professor - Mathematical Sciences
FO 2.408D
Tags: knot invariants and 3-manifold invariants 3-manifold invariants applications of topology to biology recursion theory

Professional Preparation

Ph.D. - Mathematics
George Washington University - 2003
M.S. - Mathematics
Gdansk University - 1998

Research Areas

Knot invariants and 3-manifold invariants, recursion theory.


Unexpected connections between Burnside Groups and Knot Theory, Mieczyslaw K. Dabkowski, Jozef H. Przytycki, Proceedings of National Academy of Sciences USA, vol. 101 (2004), no. 50, 17357-17360. 2004 - Publication
Burnside Obstructions to the Montesinos-Nakanishi 3-move Conjecture, Mieczyslaw K. Dabkowski and Jozef H. Przytycki, published in Geometry and Topology 6 (2002), no. 11, 355-380. 2002 - Publication


UT System Regent's Teaching Award - [2017]
UTD President's Teaching Award - [2015]
NSM Dean's Teaching Award - [2009]


Assistant Professor
The University of Texas at Dallas [2003–2009]
Associate Professor
The University of Texas at Dallas [2009–2017]
The University of Texas at Dallas [2017–Present]